قالب وردپرس درنا توس
Home / Business / Advil Recall of Pfizer due to overdose fears in children

Advil Recall of Pfizer due to overdose fears in children



Pfizer recalls some Advil children because the instructions on his label do not match the product's measuring cup, raising concerns that the incorrect labeling could cause an overdose.

Pfizer Consumer Healthcare, a division of the pharmaceutical giant, voluntarily calls a batch of Advil Suspension Bubble Gum-like four-fluid ounce bottles for children, which will be distributed nationwide in May and June. The bottles have an expiration date of November 2020 and are identified with the UPC number 3-0573-0207-30-0 as R51

129.

The lot contained 28,000 bottles, and more than a third never made it to the retail shelves, a Pfizer spokesman said in an email.

The company said in a statement that it decided to recall in turn after receiving customer complaints that the dosing cup is marked in teaspoons, while the label's instructions refer to milliliters. A teaspoon is equivalent to almost five milliliters.

Pfizer said that using the product with a mismatched dosing cup could potentially lead to overdose of ibuprofen, with the most common symptoms being nausea, vomiting, headache, drowsiness, blurred vision and dizziness

Consumers with questions or concerns regarding Callback 1-800-88-Advil (1-800-882-3845) can call Mon-Fri between 9am and 5pm EST.

© 2018 CBS Interactive Inc .. All rights reserved.


Source link